# SDR 08FDEA04818

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6523638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE FRAME SUPPORT BETWEEN STA 500 AND STA 520 RBL 45 CORRODED.  REMOVED OUTBOARD BLOW OUT PANEL FRAME SEGMENT TO ACCESS CORROSION UNDER THE NUT PLATES, ALSO REMOVED ALL NUT PLATES ON FRAME SUPPORT STRAP FROM STA 520 TO STA 552, REF SRM 51-30-2, P1-27.  REMOVED CORROSION FROM UNDER ALL NUT PLATES, REF SRM 51-10-1,P1-16.  FOUND CORRODED OUT OF LIMITS AT STA 520, USED POINT MIKE NR IN17-0112 CAL DUE DATE 12-11-08. REF: SRM 53-10-2, P.42G AND P.40E.  FABRICATED REPAIR PART REF: SRM 51-40-2,P.5.  TREATED, PRIMED REPAIR. REF: SRM 51-10-2.  INSTALLED REPAIR.  REF SRM 51-30-2, P.1-27, STA 520 FLOORBEAM REPAIR TRANSFERED TO NR N00701.  THIS IS   CLASSIFIED AS A MINOR REPAIR.
